An improvement of a result of I. N. Stewart
Compositio Mathematica, Volume 25 (1972) no. 3, p. 329-333
@article{CM_1972__25_3_329_0,
     author = {de Ruiter, Jan},
     title = {An improvement of a result of I. N. Stewart},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {3},
     year = {1972},
     pages = {329-333},
     zbl = {0248.17008},
     mrnumber = {318252},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_3_329_0}
}
An improvement of a result of I. N. Stewart. Compositio Mathematica, Volume 25 (1972) no. 3, pp. 329-333. http://www.numdam.org/item/CM_1972__25_3_329_0/

I.N. Stewart [1] Infinite-dimensional Lie algebras in the spirit of infinite group theory, Compositio Mathematica 22 (1970), pp. 313-331. [2] Lie algebras, Lecture Notes in Mathematics Vol. 127 (1970). | Numdam | MR 288159 | Zbl 0204.36001

P.J. Higgins [3] Lie rings satisfying the Engel condition, Proc. Camb. Phil. Soc. 50 (1954), pp. 8-15. | MR 59890 | Zbl 0055.02601